# SDR 9WGA2025022480403

- Difficulty date: February 9, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 70,217 hours, 13,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 101 - PAC #3  DOOR HAS A CRACKED INTERCOSTAL.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL P/N: ACA3820-14 AT #3 PAC DOOR IAW MD-11 SRM 51-35-01 AND DWG# ACA3820. O. AVIL D0011
